Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 22 year old female and I will tell you more about the unpleasant thing which has happened to me.
You see, for long as I can remember I had problems with my skin acne and there is nothing I didn’t tried to fight them, but nothing could help me. Finally, I have contacted my dermatologist and he told me that the main problem is in me. I was causing bacterial super infections squeezing them with filthy hands. So, he prescribed me some antibiotics. I'm using them for a week now but it seams like my skin condition only get worse because red rush and thrush. Is there any connection between these things?

Loading...


Hello. I have experienced some things like you did and I will tell you something about it. First, you are right about this. There is connection between usage of some antibiotics and thrush.
When we catch colds and fall ill with bacterial infections, we are often given prescriptions to take antibiotic drugs these drugs in most cases are effective over the past decades in killing off these bacteria. But this isn’t case with viral infections and infections with bacteria that are able to mutate.
That’s why the excessive use of antibiotics can increase the incidence of Candida albicans - yeast like fungus which causes thrush and some skin rashes.
Reply

Loading...